Affinely regular polygons in an affine plane

Korchmáros, Gábor and Szőnyi, Tamás (2008) Affinely regular polygons in an affine plane. Contributions to Discrete Mathematics, 3 (1). pp. 20-38.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5646

Update Item Update Item